# SDR YENA20151010457

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT WET AREA SEAT TRACK Y-1292 CORRODED AT FRAME 68.  R & R Y1292 SEAT TRACK IAW SRM 51-72-11 THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
